# SDR 03FDEA02156

- Difficulty date: December 9, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL, BS 312-344, LBL 29, WL 208.  REMOVED CORROSION ON INTERCOSTAL STA 312-344, LBL 29, WL 208.  REMOVED .001  1X1 INCH FROM   .075.  IN LIMITS.  REMOVED CORROSION ON SHIM  STA 328-344, LBL 29, WL 208.  REMOVED .013    1 X1 INCH FROM .100.  OUT OF LIMITS.  FABRICATED & INSTALLED NEW SHIM.
